# SDR AALA971947

- Difficulty date: October 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N717AA
- Make and model: Boeing 727227
- Aircraft serial: 20610
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Tie
- Condition: Cracked
- Location: Bs 500
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - SHEAR TIE CRACKED STATION 500 BETWEEN STRIGNER 25 LEFT AND 26 LEFT.  REMOVED CRACKED SHEAR TIE AND INSTALLED NEW SHEAR TIE PER 53-10-3.  (M)
